# SDR SWIA2020010247540

- Difficulty date: December 8, 2019
- Submitted: January 2, 2020
- Operation: Air carrier
- Aircraft: N8968E
- Make and model: Cndair CL6002B19
- Aircraft serial: 7968
- Aircraft time: 30,263 hours, 28,454 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Condition: Corroded
- Location: Bs 409-559
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RH SIDE SEAT RAILS FROM FS 409.00+128 TO FS 559.00+79 HAVE AREAS OF CORROSION.  (C-CHECK) RO 12/31/2019  REMOVED CORROSION PER CRJ 200 SRM.  FOUND TO BE OUT OF LIMITS PER CRJ 200 SRM.  LOCATED, DRILLED, ALODINED, FR PRIMED, TOP COATED AND INSTALLED NEW SEAT TRACKS PER CRJ 200 SRM.  OK TO INSTALL SEAT TRACKS.  TORQUED SCREWS PER CRJ 200 AMM.  REFERENCE: REFERENCE AMM FOR REMOVAL/INSTALLATION.  CALIBRATED TOOLS USED: TORQUE WRENCH (50" IN. LBS.), ID NO.: AV7327. CAL DUE: 11/20.  DIGITAL CALIPERS, ID NO. AV7110, CAL DUE: 6/20.  DAIL DEPTH GAGE, ID NO.: AG1186, CAL DUE: 12/20.  PARTS USED:  (2 EA.) SEAT TRACKS P/N 6656-0160, BATCH NO. 151708.  (9 EA.) SCREW, P/N NAS 517-3-3, BATCH NO.: 143033.  (20 EA.) SCREW, P/N NAS 517-3-4, BATCH NO.: 151782, (8 EA.) SCREW, P/N NAS 517-3-5, BATCH NO. 150425.  (20 EA.) SCREW, P/N NAS 517-6-6, BATCH NO.: 135917.  (8 EA.) SCREW, P/N B/AS1580A3T18, BATCH NO.: 149043.  (44 EA.) WASHER, P/N NAS1149DO363K, BATCH NO.: 150388.  (8 EA.) SCREW, P/N NAS1580A3T17, BATCH NO.: 65S-1532.  (8 EA.) SCREW, P/N NAS1580A3T16, BATCH NO.: 135716.  (A/R) ALODINE 1132 PEN, P/N 1445846, BATCH NO. 150857.
